# SDR GUUA93727082709A

- Difficulty date: August 27, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 29,241 hours, 35,995 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Horn
- Part number: 1296100311
- Condition: Corroded
- Location: Trim Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED LT ELEVATOR TRIM TAB HORN EXFOLIATED.  REPLACED LT ELEVATOR TRIM TAB.
